Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 684834, 7 pages
http://dx.doi.org/10.1155/2012/684834
Research Article

A Sharp Double Inequality between Seiffert, Arithmetic, and Geometric Means

1College of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 2 July 2012; Accepted 21 August 2012

Academic Editor: Josef Diblík

Copyright © 2012 Wei-Ming Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Seiert, β€œProblem 887,” Nieuw Archief Voor Wiskunde (4), vol. 11, no. 2, article 176, 1993. View at Google Scholar
  2. H. J. Seiert, β€œAufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  3. G. Toader, β€œSeiffert type means,” Nieuw Archief voor Wiskunde (4), vol. 17, no. 3, pp. 379–382, 1999. View at Google Scholar
  4. P. A. Hästö, β€œA monotonicity property of ratios of symmetric homogeneous means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 71, 23 pages, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  5. E. Neuman and J. Sándor, β€œOn certain means of two arguments and their extensions,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 981–993, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. E. Neuman and J. Sándor, β€œOn the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  7. P. A. Hästö, β€œOptimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. Y. M. Chu, Y. F. Qiu, and M. K. Wang, β€œSharp power mean bounds for the combination of Seiffert and geometric means,” Abstract and Applied Analysis, vol. 2010, Article ID 108920, 12 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. Y. M. Chu, Y. F. Qiu, M. K. Wang, and G. D. Wang, β€œThe optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean,” Journal of Inequalities and Applications, vol. 2010, Article ID 436457, 7 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. S. S. Wang and Y. M. Chu, β€œThe best bounds of the combination of arithmetic and harmonic means for the Seiffert's mean,” International Journal of Mathematical Analysis, vol. 4, no. 21–24, pp. 1079–1084, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  11. C. Zong and Y. M. Chu, β€œAn inequality among identric, geometric and Seiffert's means,” International Mathematical Forum, vol. 5, no. 25–28, pp. 1297–1302, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  12. M. K. Wang, Y. F. Qiu, and Y. M. Chu, β€œSharp bounds for Seiffert means in terms of Lehmer means,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 581–586, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. H. Liu and X. J. Meng, β€œThe optimal convex combination bounds for Seiffert's mean,” Journal of Inequalities and Applications, vol. 2011, Article ID 686834, 9 pages, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. Y. M. Chu, M. K. Wang, and W. M. Gong, β€œTwo sharp double inequalities for Seiffert mean,” Journal of Inequalities and Applications, vol. 2011, article 44, 7 pages, 2011. View at Google Scholar
  15. H. N. Hu, S. W. Hou, Y. W. Xu, and Y. M. Chu, β€œOptimal convex combination bounds of root-square and harmonic root-square means for Seiffert mean,” International Mathematical Forum, vol. 6, no. 57–60, pp. 2823–2831, 2011. View at Google Scholar
  16. Y. F. Qiu, M. K. Wang, and Y. M. Chu, β€œThe sharp combination bounds of arithmetic and logarithmic means for Seiffert's mean,” International Journal of Pure and Applied Mathematics, vol. 72, no. 1, pp. 11–18, 2011. View at Google Scholar
  17. S. Q. Gao, β€œInequalities for the Seiffert's means in terms of the identric mean,” Journal of Mathematical Sciences, Advances and Applications, vol. 10, no. 1-2, pp. 23–31, 2011. View at Google Scholar
  18. Y. M. Chu, M. K. Wang, and Z. K. Wang, β€œAn optimal double inequality between Seiffert and geometric means,” Journal of Applied Mathematics, vol. 2011, Article ID 261237, 6 pages, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  19. Y. M. Chu, M. K. Wang, and Z. K. Wang, β€œA best-possilbe double inequality between Seiffert and harmonic means,” Journal of Inequalities and Applications, vol. 2011, article 94, 7 pages, 2011. View at Publisher Β· View at Google Scholar